Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of Brilinta

I am a 66 year old female I had a heart attack in February... My right coranary artery was partially blocked . The doctor says I m now brand new everything else looked good he said I was left with a slight brusimg on the heart but he said that will go away I m feeling very well at this time My question is. I m on the blood thinner briinta . My concern is the bbbrusing that it s causing I m get welts that develop into black and blue marks sometimes they are quite large and hurt . I get them on my arms an when I di I have bumps under the bruise My doc says I will get bruising but I m concerned about the small bumps underneath the bruising I want to know if this is normal Thank you!
Mon, 2 Mar 2020
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

Based on your description what I can infer is that what you are getting is bruising which commonly occurs when you are on blood thinner medications (in your case it's brillanta) this occurs as the blood does not easily clot. Usually the bruising and bump takes around a week to go. the medications are usually given for a year. It's nothing to be worried about but do keep up with the regular appointments with the doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Santosh S Jeevannavar, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for side effects of Brilinta

Hello, Based on your description what I can infer is that what you are getting is bruising which commonly occurs when you are on blood thinner medications (in your case it s brillanta) this occurs as the blood does not easily clot. Usually the bruising and bump takes around a week to go. the medications are usually given for a year. It s nothing to be worried about but do keep up with the regular appointments with the doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Santosh S Jeevannavar, Orthopaedic Surgeon